# SDR AALA202110196529

- Difficulty date: October 15, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 15,044 hours, 5,670 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ECAM BRIEFLY DISPLAYED WITH MASTER CAUTION AND ALARM BELLS. ALL LAVATORY CHECKED OK. ACCOMPLISHED LAVATORY SMOKE DETECTION SYSTEM TEST PER AMM 26-17-00. TEST GOOD.
